Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The geometry of weak Radon-Nikodým sets in dual Banach spaces
HTML articles powered by AMS MathViewer

by Lawrence H. Riddle PDF
Proc. Amer. Math. Soc. 86 (1982), 433-438 Request permission

Abstract:

Geometric characterizations in terms of trees, extreme points and dentability are presented for weak*-compact absolutely convex sets that have the Radon-Nikodym property for the Pettis integral.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20
  • Retrieve articles in all journals with MSC: 46B20
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 86 (1982), 433-438
  • MSC: Primary 46B20
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0671210-2
  • MathSciNet review: 671210